This note contains a new proof and some extensions of a result from [16] about an abstract theorem of Bohl-type, applicable in the study of almost-periodic solutions of differential equations, especially for a proof that bounded solutions of the inhomogeneous wave equation are almost periodic. A first proof, using a Dini-type theorem for almost periodic functions, was given by Amerio [1] for Bohr-almost periodic inhomogeneous term f, now Stepanoff-almost-periodic f can be admitted, too.


Uniform Boundedness Abstract Theorem Reflexive Banach Space Arbitrary Semigroup Infinitesimal Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    L. Amerio, Quasi-periodicita degli integrali ad energia limitata dell’equazione delle onde con termine note quasi-periodico. I, II, III. Rend. Accad. Naz. Lincei, Classe fis.-Mat. 28 (1960), 147–152, 322–327, 461–466.Google Scholar
  2. [2]
    L. Amerio, Sull’integrazione delle funzioni quasi-periodiche astratte. Annali di Mat. pura et appl.53 (1961), 371–382.CrossRefGoogle Scholar
  3. [3]
    P. L. Butzer and H. Berens, Semi-groups of operators and approximation. Springer, Berlin 1967.CrossRefGoogle Scholar
  4. [4]
    K. DeLeeuw and I. Glicksberg, Applications of almost periodic compactifications. Acta Math.105 (1961), 63–97.CrossRefGoogle Scholar
  5. [5]
    H. Günzler, Beschränktheitseigenschaften von Lösungen nichtlinearer Wellengleichungen. Math.Ann. 167 (1966), 75–104.CrossRefGoogle Scholar
  6. [6]
    H. Günzler, Integration of almost periodic functions. Math. Z. 102 (1967), 253–287.CrossRefGoogle Scholar
  7. [7]
    E. Hille and R. S. Phillips, Functional analysis and semi-groups. Amer. Math. Soc. Coll. Publ.31, Providence 1957, rev. ed.Google Scholar
  8. [8]
    K. Jacobs, Ergodentheorie und fastperiodische Funktionen auf Halbgruppen. Math. Z. 64 (1956), 298–338.CrossRefGoogle Scholar
  9. [9]
    K. Jacobs, Fastperiodizitätseigenschaften allgemeiner Halbgruppen in Banachräumen. Math. Z. 67 (1957), 83–92.CrossRefGoogle Scholar
  10. [10]
    W. Maak, Fastperiodische Funktionen. Springer, Berlin 1950.CrossRefGoogle Scholar
  11. [11]
    W. Maak, Periodizitätseigenschaften unitärer Gruppen in Hilberträumen. Math. Scand. 2 (1954), 334–344.Google Scholar
  12. [12]
    G. Prouse, Sulle equazioni differenziali astratte quasiperiodiche secondo Stepanoff. Ricerche Mat.11 (1962), 254–270.Google Scholar
  13. [13]
    M. L. Ricci, Sulle equazioni differenziali con termine noto quasi-periodico secondo Stepanoff. Rend. Istit. Lombardo Sci. 96 (1962), 861–882.Google Scholar
  14. [14]
    K. Shiga, Bounded representations on a topological vector space and weak almost periodicity. Jap.J. Math. 25 (1955), 21–35.Google Scholar
  15. [15]
    A. Vasconi, Sull’integrazione delle funzioni quasi periodiche secondo Stepanoff, negli spazi di Clarkson. Rend. Istit. Lombardo Sci. 95 (1961), 1024–1029.Google Scholar
  16. [16]
    S. Zaidman, Sur la perturbation presque-periodique des groupes et semi-groupes de transformations d’un espace de Banach. Rend. Mat. e Appl., V. Ser. 16 (1957), 197–206.Google Scholar

Copyright information

© Springer Basel AG 1969

Authors and Affiliations

  • H. Günzler
    • 1
  • S. Zaidman
    • 1
  1. 1.Dept. of Math. Univ. of MontrealMath. Institut Universität GöttingenGermany

Personalised recommendations